# SDR CA100129007

- Difficulty date: January 29, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 4,198 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6111 · Propeller Blade Section
- Part: Blades
- Part number: FC84686R
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 PROPELLER BLADES, SN E33784 & E33694 CONTAINED TOOL MARKS/GOUGES IN THE BOTTOM OF THE BALANCE HOLES, WHICH WERE FOUND THROUGH VISUAL INSPECTION. THE BLADES HAVE BEEN SENT OUT FOR REAMING OF THE BORES AND RESHOT PEENING IAW MM 202A VOLUMES 2 REV. 28, VOLUME 9 REV. 29 AND 133C REV. 26.
